MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 1.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-1.5
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 02-jan-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
An fda user facility report #(b)(4) was received, alert date 11 dec 2019.The following information was provided: patient scheduled for percutaneous endoscopic gastrostomy (peg) placement and admitted for observation and use of tube prior to discharge.The tube was never fully functioning (unable to flush a typical volume of medication or formula).Several attempts were made to dislodge tube and/or adjust tube without success.Surgical team was consulted, who also attempted to dislodge/adjust the tube.Patient required surgical intervention to replace tube.Tube was found to be defective with a small membrane the lumen of the tube partially occluding the flow.Patient required three additional days of hospitalization following surgical intervention.Event date: (b)(6) 2019.The deice was in use for one day.Additional information received 17-dec-2019 stated the patient had no residual issues from this incident.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, aa9203f01, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 24-jan-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC-KEY LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 1.5 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9551032
Report Number9611594-2020-00001
Device Sequence Number10858065
Product Code KNT
UDI-Device Identifier10680651948424
UDI-Public10680651948424
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number0120-14-1.5
Device Catalogue Number109484201
Device Lot NumberAA9203F01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date01/06/2020
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 MO
Patient Weight7